# SDR ASOA2013090508952

- Difficulty date: August 21, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 12,012 hours, 8,329 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 280 FLOORBEAM CORRODED APPROX RBL 11.  REMOVED FLOORBEAM IAW SRM 51-42-00-001-001-A01 & SRM 51-42-21-001-001-A01.    INSTALLED FLOORBEAM IAW SRM 51-42-06-001-001-A01 & SRM 51-42-11-001-001-A01 AND SRM 51-42-22-001-001-A01 & DWG CC670-34010.  REPAIR CLASSIFIED AS MAJOR.
